MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number AR-516-7R
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number, ar-516-7r and lot number 108761338 combination found no related information.
 
Event or Problem Description
It was reported that on (b)(6) 2015 a patient had a right tka procedure.A new surgeon performed a revision tka on (b)(6) 2016.Pre-operative diagnosis was malalignment of the femoral component of the right total knee replacement with recurring instability and dislocation of the right patella and patellar component.Revision operative report noted that patella was chronically dislocated on x-ray and the femoral component was fixed in 10 degrees of valgus which also predisposed patient for dislocate ability of the patellar bone and extensor mechanism.The tibial component was noted to be well fixed and aligned.During the revision procedure the following arthrex products were explanted: tibial tray ar-503-ttth, lot 1206181, femoral implant ar-516-7r, lot 108761338, bearing implant ar-513-bh12, lot 113601409 and patella implant ar-504-psc9, lot 113601437.Medical records indicate patient has a bmi of (b)(6) which is in the obese range and is contraindicated for this product.

Brand Name
IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6584636
Report Number1220246-2017-00197
Device Sequence Number18971675
Product Code JWH
UDI-Device Identifier00888867106765
UDI-Public00888867106765
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2019
Device Catalogue NumberAR-516-7R
Device Lot Number108761338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-503-TTTH, TIBIAL TRAY, LOT 1206181; AR-504-PSC9, PATELLA IMLANT, LOT 113601437; AR-513-BH12, BEARING IMPLANT, LOT 113601409
Outcome Attributed to Adverse Event Other;
Patient Age58 YR